Osculating curves in 4-dimensional semi-Euclidean space with index 2

Loading...
Thumbnail Image

Date

2017

Journal Title

Journal ISSN

Volume Title

Publisher

De Gruyter Open Ltd

Access Rights

info:eu-repo/semantics/openAccess

Abstract

In this paper, we give the necessary and sufficient conditions for non-null curves with non-null normals in 4-dimensional Semi-Euclidian space with indeks 2 to be osculating curves. Also we give some examples of non-null osculating curves in E-2(4).

Description

Keywords

Semi-Euclidian space, Spacelike and timelike curves, Osculating curve, Curvature

Journal or Series

Open Mathematics

WoS Q Value

Q2

Scopus Q Value

Q1

Volume

15

Issue

Citation

İlarslan, K., Kiliç, N. & Erdem, H. (2017). Osculating curves in 4-dimensional semi-Euclidean space with index 2. Open Mathematics, 15(1), 562-567.